RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 307–310 (Mi mz9510)  

Normed spaces in which the unit sphere has no bias

N. I. Gurarii, Yu. I. Sozonov

Kharkov Polytechnic Institute

Abstract: We find the class of normed spaces in which the unit sphere has no bias (the midpoint of the segment joining two arbitrary normalized elements is, among the points of this segment, the one nearest to the zero element).

Full text: PDF file (603 kB)

English version:
Mathematical Notes, 1970, 7:3, 187–189

Bibliographic databases:

UDC: 513.88
Received: 25.11.1968

Citation: N. I. Gurarii, Yu. I. Sozonov, “Normed spaces in which the unit sphere has no bias”, Mat. Zametki, 7:3 (1970), 307–310; Math. Notes, 7:3 (1970), 187–189

Citation in format AMSBIB
\Bibitem{GurSoz70}
\by N.~I.~Gurarii, Yu.~I.~Sozonov
\paper Normed spaces in which the unit sphere has no bias
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 307--310
\mathnet{http://mi.mathnet.ru/mz9510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264375}
\zmath{https://zbmath.org/?q=an:0215.48201}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 187--189
\crossref{https://doi.org/10.1007/BF01093111}


Linking options:
  • http://mi.mathnet.ru/eng/mz9510
  • http://mi.mathnet.ru/eng/mz/v7/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020